MathSciNet Relay Station
MathSciNet bibliographic data
MR1031383 35K65 (35K35)
Bernis, Francisco; Friedman, Avner Higher order nonlinear degenerate parabolic equations. J. Differential Equations 83 (1990), no. 1, 179–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement